# SDR MASA2010122901568

- Difficulty date: December 27, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 33,244 hours, 33,825 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Door Step
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP LIGHT INOP.  MX RELAMPED PAX DOOR STEP LIGHT.
